MAUDE Adverse Event Report: Insulet Corporation Omnipod 5 Pod; Alternate Controller Enabled Insulin Infusion Pump

Insulet Corporation Omnipod 5 Pod; Alternate Controller Enabled Insulin Infusion Pump
Model Number PT-000435
Medical Device Problem Codes Loss of or Failure to Bond (1068); Fluid/Blood Leak (1250); Unintended Movement (3026)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 09/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient's blood glucose level rose to greater than 250 mg/dl, while wearing the pod longer than 48 hours.The pod reportedly detached from the arm, causing the cannula to dislodge.Additionally, leaking at the pod site was reported.Details regarding treatment were not provided.
 
Additional Manufacturer Narrative
The device has not been returned/received to date.If the device is received, a supplemental report will be submitted with the investigation results.It was reported that the cannula dislodged from the infusion site.We are unable to confirm or determine the root cause of the reported dislodged cannula and if it could have contributed to the reported hyperglycemia.No lot release records were reviewed, as the product lot number was not provided locked down smartphone: phone_control_ios.Omnipod software app version: 2.2.1.Operating system: 26.6.Hardware: iphone 17.2.Cgm sensor type: g7.Please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.

Brand Name
Omnipod 5 Pod
Common Device Name
Alternate Controller Enabled Insulin Infusion Pump
Manufacturer (Section D)
Insulet Corporation
100 nagog park
acton MA 01720
Manufacturer (Section G)
Insulet Corporation
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
+1(978)600-7000
MDR Report Key50950472
Report Number3014585508-2026-72495
Device Sequence Number18753534
Product Code QFG
UDI-Device Identifier10385083000114
UDI-Public(01)10385083000114(10)Unavailable
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203768
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPT-000435
Device Catalogue NumberPOD-BLE-H1-520
Device Lot NumberUnavailable
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/05/2026
Initial Report FDA Received Date09/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale